# SDR ABXA050145

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 62,017 hours, 63,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Door Ind
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT DID NOT ILLUMINATE BEFORE EXTENSION OF LANDING GEAR.  NORMAL OPERATION OF LANDING GEAR SYSTEM OCCURRED (3 GREEN, GOOD HYDRAULICS).  EMERGENCY CALLED, CREW DID FLY BY TOWER TO VERIFY GEAR DOWN AND DOORS UP.  INSPECTED GEAR DOOR SWITCHES AND LAMP ASSEMBLIES.  FOUND LAMP FILAMENT BROKEN POST INSIDE BULB.  REPLACED BULB ON GEAR DOOR OPEN INDICATOR.  SYSTEM OPS CHECKED GOOD IAW DC-9 MM 32-60.
